advertisement
Question
Posted by: Confused | 2009-07-27

What' s going on?

It'  s now 3 weeks that I have been feeling this akward feeling in my stomach. I got some de-worming medication from the pharmasist for me and hubby and also de-wormed my dogs. My period was 3 days early and was very very light and lasted about 3 days. My breast are very tender, but that can be because of my period. I'  ve had terrible stomach cramps lately, I feel emotional and get iriirtated easily. And I don'  t know if I'  m just imagining this but my stomach is getting a bulge. Maybe I'  m just gaining weight. I feel hungry more than usual (maybe because of the winter). I have skipped my pill only once in 5 yrs of using the pill and immediately took it the next day. I really don'  t think I'  m pregnant and I think hubby will throw a fit if I was. My period ended the 19/06/09. Is it still normal to have cramps 5 weeks after my period ended?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

hi

i suggest a consult so you can have a physical examination. You can try in the meantime drops from Natura for cramps. If you are concerned about being pregnant then I suggest you have a pregnancy test to ease your nerves.

Regards
Dr Debbie

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: petro | 2009-07-28

you are pregnant.

Reply to petro

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement